# SDR TSAA0832009

- Difficulty date: February 18, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 44,622 hours, 58,242 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 65447314
- Part serial: TSC160
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLIGHT 88 HNL-KOA, DURING TAKEOFF, THE CREW NOTED THE HYDRAULIC QUANTITY DROP FROM 3 GALLONS TO LESS THAN 1 GALLON.  THE CREW ELECTED TO ABORT THE TAKEOFF AT LESS THAN 80 KNOTS INDICATED AIRSPEED.  MAINTENANCE FIRST REPLACED A LEAKING O-RING SEAL ON THE A SYSTEM BRAKE AUGMENTATION VALVE AND SERVICED THE HYDRAULIC RESERVOIR.  MAINTENANCE THEN DECIDED TO REMOVE AND REPLACE THE BRAKE FEEL AUGMENTATION VALVE PER AMM 32-41-00 WITH ALL OPERATIONAL AND LEAK CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
